# SDR CA180404017

- Difficulty date: April 3, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Rod
- Part number: 4128A0000
- Condition: Undertorqued
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) PROBLEM WAS DISCOVERED DURING AC PRODUCTION.  NLG DOOR WAS RE-INSTALLED AFTER REMOVAL FOR PAINT.  DOOR ROD WAS NOT TORQUED.  (TC# 20180404017).
